# SDR AALA20120719014

- Difficulty date: July 19, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 61,577 hours, 31,620 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT ENGINE GENERATOR FAILED ON CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  PLACARD LEFT ENGINE GENERATOR PER MEL.  FLIGHT CONTINUED TO DESTINATION.  REPLACED LEFT HAND ENGINE GENERATOR AND GENERATOR CONTROL UNIT AT AUS ON 07/19/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
